# SDR HEEA079556

- Difficulty date: May 28, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,863 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 212040243001
- Condition: Chafed
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR LINE CHAFED. REPLACED WITH SERVICEABLE PART.
